Toxic Epidermal Necrolysis Lawsuit

Toxic Epidermal Necrolysis Syndrome, which is also known as TEN or Lyell’s Syndrome, is a potentially fatal skin reaction which could be caused by a number of different medications. It is a more severe form of Stevens-Johnson Syndrome.

TOXIC EPIDERMAL NECROLSIS LITIGATION: Potential cases are reviewed by Toxic Epidermal Necrolysis lawyers throughout the United States. If a medication does not provide proper warnings about the possible Stevens-Johnson syndrome or toxic epidermal necrolysis side effects, users who experience problems may be entitled to compensation.

>>REVIEW A POTENTIAL TEN LAWSUIT WITH A LAWYER<<

Did You Know?

AT&T Data Breach Impacts Millions of Customers

More than 73 million customers of AT&T may have had their names, addresses, phone numbers, Social Security numbers and other information released on the dark web due to a massive AT&T data breach. Lawsuits are being pursued to obtain financial compensation.

Learn More

OVERVIEW: Toxic Epidermal Necrolysis is a more severe form of the skin reaction known as Stevens-Johnson Syndrome. When skin lesions cover more than 30% of the body, a diagnosis of Toxic Epidermal Necrolysis is usually clinically made.

TEN causes the top layer of skin to detach from the lower layers.

For More Information See: Stevens-Johnson Syndrome Lawsuits

3 Comments

  • SandiDecember 31, 2008 at 12:00 am

    I underwent a stem cell transplant in January of 2007 for a very rare kidney disease. During the process I was given Allopurinol and, as a result, suffered a severe episode of TENS in March. I was in the burn unit for a number of weeks. Thereafter, in September, I was given another antibiotic from the cephlosporin family and suffered a second episode of TENS and was placed back in the burn unit [Show More]I underwent a stem cell transplant in January of 2007 for a very rare kidney disease. During the process I was given Allopurinol and, as a result, suffered a severe episode of TENS in March. I was in the burn unit for a number of weeks. Thereafter, in September, I was given another antibiotic from the cephlosporin family and suffered a second episode of TENS and was placed back in the burn unit for another couple of weeks..

  • Stevens Johnson Syndrome Linked to Dilantin, Phenytek and Cerebyx : AboutLawsuits.comNovember 25, 2008 at 8:21 pm

    [...] increased risk of suffering from a severe skin reaction known as Stevens-Johnson Syndrome (SJS) or Toxic Epidermal Necrolysis (TEN), after taking the epilepsy drugs Dilantin, Phenytek or Cerebyx.   Stevens-Johnson Syndrome, which [...]

  • Revlimid Stevens-Johnson Syndrome Warning Could be Added : AboutLawsuits.comSeptember 22, 2008 at 7:43 pm

    [...] According to drug maker Celgen Corp., the FDA will likely update the warning label for their blood-cancer drug Revlimid to indicate that side effects of the medication could lead to potentially fatal skin reactions such as Stevens-Johnson syndrome (SJS) or toxic epidermal necrolysis (TEN). [...]

Share Your Comments

I authorize the above comments be posted on this page*

Want your comments reviewed by a lawyer?

To have an attorney review your comments and contact you about a potential case, provide your contact information below. This will not be published.

NOTE: Providing information for review by an attorney does not form an attorney-client relationship.

This field is for validation purposes and should be left unchanged.

More Top Stories

Management of Ozempic Lawsuit Pretrial Proceedings To Be Reassigned Following Death of MDL Judge
Management of Ozempic Lawsuit Pretrial Proceedings To Be Reassigned Following Death of MDL Judge (Posted 6 days ago)

The judge overseeing Ozempic lawsuits consolidated in federal court has died, requiring a new judge to be assigned to oversee coordinated pretrial proceedings over claims the diabetes drug and similar medications caused stomach paralysis and other intestinal complications.